# SDR C2XA06TY046

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 9,434 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80033
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CURRENT 2C INSPECTION THE FWD EMERGENCY LIGHT ABOVE THE CLOSET ENTRANCE WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW AMM 33-50-04.  OPS CHECK GOOD AND WILL BE RELEASED UPON COMPLETION OF THE C-CHECK INSPECTION.
